# SDR DXTA2011010304389

- Difficulty date: January 1, 2011
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N818QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600778
- Aircraft time: 1,727 hours, 1,488 cycles
- Engine: Pwa PW535A
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Gyro
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STBY GYRO DISPLAYED "EXT MANUV" ANNUNCIATOR AND SHOWED A 10 DEGREE RT BANK AND HEADING PRECESS OF MORE THAN 180 DEGREES. HEADING PRECESS ABOUT 10 DEGREES EVERY 2 MINUTES.  REPLACED STANDBY GYRO (SECONDARY FLIGHT DISPLAY) WITH REPAIRED UNIT, OPS CHECKED NORMAL. WORK PERFORMED IAW THE MM 34-21-17.
